# SDR SWAA2025040119881

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD SERVICE DOOR; GIRT BAR FITTINGS; FWD AND AFT; LOOSE.<[01] TIGHTENED R1 FWD SERVICE DOOR GIRT BAR FITTINGS FWD AND AFT PER AMM 25-66-02-400-801; OPS CHECK CHECK GOOD.;[02] REJECT - BOTH FWD AND AFT GIRT BAR FITTINGS REMAIN LOOSE.;[03] TIGHTENED R1 FWD SERVICE DOOR GIRT BAR FITTINGS FWD AND AFT IAW AMM 25-66-02-400-801; OPS CHECK CHECK GOOD.;[04] VERIFIED
